Functional Analysis and Its Applications

, Volume 28, Issue 2, pp 108–113 | Cite as

Probabilistic approach to the analysis of statistics for convex polygonal lines

  • Ya. G. Sinai
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. Bárány and A. M. Vershik, “On the number of convex lattice polytopes,” Geometric Funct. Anal.,2, No. 4, 381–393 (1992).Google Scholar
  2. 2.
    A. M. Vershik, “The limit shape of convex lattice polygons and related topics,” Funkts. Anal. Prilozhen.,28, No. 1, 16–25 (1994).Google Scholar
  3. 3.
    I. Bárány, The Limit Shape Theorem for Convex Lattice Polygons, Preprint, Math. Institute of Hungarian Academy of Sciences (1994).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Ya. G. Sinai

There are no affiliations available

Personalised recommendations